MAUDE Adverse Event Report: UNOMEDICAL UK L3C1950 - UNO OR/SECUREMENT; ACCESSORIES, CATHETER

UNOMEDICAL UK L3C1950 - UNO OR/SECUREMENT; ACCESSORIES, CATHETER
Model Number 037449
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in the past flexi-trak have resulted in skin tears or have dislodged after 1-2 days of use.
 
Additional Manufacturer Narrative
Complainant city: bunbury.Complainant state/province: wa.Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore; this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.

Brand Name
L3C1950 - UNO OR/SECUREMENT
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
UNOMEDICAL UK
convatec ltd gdc, first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
UNOMEDICAL UK
convatec ltd gdc, first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14355652
Report Number1000317571-2022-00076
Device Sequence Number2367489
Product Code KGZ
UDI-Device Identifier00768455200658
UDI-Public00768455200658
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number037449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown